# SDR DL757070030

- Difficulty date: January 10, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 70,814 hours, 36,596 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, THE FLIGHT CREW FOUND DAMAGE TO THE TAIL AREA STA 1720 BY THE P-DOME FERRY A/C TO ATL.  REPAIRED P-DOME LOWER WEB.
